Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes a black spot on the sclera of the right eye?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4154 Questions
Question
I have a black spot on the Sclera of my Rt eye.
I have had dry eyes, myopia and floaters for sometime.
what is this spot? Should I be concerned? Is there a connection with my other conditions?
Mon, 7 May 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
There does not seem to be a connection. Please upload image.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I would insist you to upload an image of the black spot that you mention. Also mention how long you have that spot and whether it is showing any increase in size. Based on your inputs I would be able to suggest if it is something concerning.

I doubt if there is any connection with the other issues mentioned and there does not seem to be an interconnection between them as well. However, since you have floaters, it would be worthwhile to get a thorough ophthalmological evaluation done. I would insist you to visit an eye doctor for the same. He would also be able to do a refraction to check if the eye power is proper.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor